Publications

 

bullet

Adaptive variable selection in nonparametric sparse regression.

            Zap. Nauchn. Sem. POMI,  Festschrift for Ildar Ibragimov, 2012, v. 408, pp. 214-244 (jointly with Yu. Ingster).

 
bullet

On estimation of analytic density function in L_p.

            Math. Methods Statist., accepted.

       
bullet

An extremal problem with applications to the problem of testing multivariate independence.

            J. Nonparam. Statist., 2012, v. 24, N 1, pp. 3-17 (jointly with A. Nazarov).

bullet

Estimation and detection of functions from anisotropic Sobolev classes.

            Electronic Journal of Statistics, 2011, v. 5, pp. 484-506 (jointly with Yu. Ingster).

bullet

Estimation and detection of functions from weighted tensor product spaces.

            Math. Methods Statist., 2009, v. 18, N 4, pp. 310-340 (jointly with Yu.I. Ingster).

bullet

Asymptotic efficiency of the Blest-type tests for independence. 

            Austral. and New Zealand J. Statist., 2008, v. 50, N 3, pp. 217-233 (jointly with S. Wang).

 
bullet

Efficient estimation of multivariate analytic functions in cube-like domains.  

            Math. Methods Statist., 2004, v.13, N 3, pp.253-281 (jointly with B.Y. Levit).

 

bullet

Multivariate Kendall's and Spearman's tests for independence and their asymptotic efficiency.

            Math. Methods Statist., 2003, v.12, N 2, pp. 197-217.

 

bullet

Pitman efficiency of tests for independence based on weighted rank statistics. 

            Journal of Mathematical Sciences, 2003, v. 118, N 6, pp. 5596-5606 (jointly with Ya.Yu. Nikitin).  

                     
bullet

Pitman efficiency of tests of independence based on multi-dimensional rank correlation coefficients.   

            Deposited in Russian Institute of Sci. N 1639-B00, 06.07.2000, 16 pages.

         
bullet

Tests of independence based on generalized correlation coefficients and their asymptotic efficiency. 

            Vestnik of St.Petersburg University, Mathematics, 1999, v. 32, No. 4, pp. 54-59.

 
bullet

A generalization of Kendall's tau and asymptotic efficiency of the corresponding test of independence. 

            Journal of Math. Sciences, 2000, v. 99, No. 2, pp. 1154-1160 (jointly with Ya.Yu. Nikitin).

 

 

 

 

Home Areas of Expertise Publications Courses I Teach Links